MathSciNet Relay Station
MathSciNet bibliographic data
MR2192058 35L65 (35B05 37G15 76L05)
Basto-Gonçalves, J.; Reis, H. The geometry of $2\times 2$ systems of conservation laws. Acta Appl. Math. 88 (2005), no. 3, 269–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement